# SDR COMA0770076

- Difficulty date: December 5, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 11,727 hours, 8,539 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02319H1426
- Condition: Cracked
- Location: Cockpit
- Part time: 8,426 hours, 5,972 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5419 - F/O SIDE WINDOW CRACKED IN FLIGHT PASSING 7000FT.  NO IMPACT WITH ANY OUTSIDE OBJECT NOTED.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED F/O'S SIDE WINDOW.
